MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MAMMOMAT INSPIRATION; FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM

SIEMENS HEALTHCARE GMBH MAMMOMAT INSPIRATION; FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number 10140000
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens local service was dispatched to inspect the system.The system was functional and in a stable position, only turned to 45 degrees due to the patient driving the wheelchair sideways.No system failure or malfunction was identified.According to the user manual, the operator must ensure that no patient body parts are in the danger areas and that special care must be taken for patients in wheelchairs.The user always has an option to press one of the emergency stop buttons to stop system movement.Internal id #: (b)(4).
 
Event or Problem Description
An incident with the mammomat inspiration unit was reported.A patient in a motorized wheelchair was present in the examination room.The user drove the tube arm into the wheelchair with the patient sitting in it.No injury to persons or damage to the system were reported for this case.The reported incident occurred in (b)(6).

Brand Name
MAMMOMAT INSPIRATION
Common Device Name
FULL-FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key14489621
Report Number3004977335-2022-28322
Device Sequence Number17327328
Product Code MUE
UDI-Device Identifier04056869009063
UDI-Public04056869009063
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030010/S6
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10140000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date05/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown